Loading [MathJax]/jax/output/CommonHTML/jax.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1984, Volume 48, Issue 1, Pages 211–221
DOI: https://doi.org/10.1070/SM1984v048n01ABEH002671
(Mi sm2120)
 

This article is cited in 3 scientific papers (total in 3 papers)

On a problem for integral convolution operators

V. D. Stepanov
References:
Abstract: This article considers convolution operators Tk:L2(RN)L2(RN) of the form Tkf(x)=RNk(xy)f(y)dy which are integral operators on the whole class L2(RN), i.e., the kernel k(x) is such that RN|k(xy)f(y)|dy< for almost all xRN. An answer is obtained to the following question of Korotkov: if Tk:L2(RN)L2(RN) is a convolution operator which is an integral operator on the whole of L2(RN), does it follow that mes{ξRN:|k(ξ)|>λ}< for any λ>0? Here k(ξ) is the Fourier transform of k(x). An example answering the question in the negative is given by the operator TK:L2(R1)L2(R1) with kernel K(x) such that K(ξ)=n0signnχ[12|n|,12|n|](ξn), where χ[a,b] is the characteristic function of [a,b].
Bibliography: 4 titles.
Received: 29.04.1982
Bibliographic databases:
UDC: 517.444
MSC: Primary 44A35, 47G05; Secondary 42B10
Language: English
Original paper language: Russian
Citation: V. D. Stepanov, “On a problem for integral convolution operators”, Math. USSR-Sb., 48:1 (1984), 211–221
Citation in format AMSBIB
\Bibitem{Ste83}
\by V.~D.~Stepanov
\paper On a~problem for integral convolution operators
\jour Math. USSR-Sb.
\yr 1984
\vol 48
\issue 1
\pages 211--221
\mathnet{http://mi.mathnet.ru/eng/sm2120}
\crossref{https://doi.org/10.1070/SM1984v048n01ABEH002671}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=687614}
\zmath{https://zbmath.org/?q=an:0542.45010|0527.45006}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1983SV65300013}
Linking options:
  • https://www.mathnet.ru/eng/sm2120
  • https://doi.org/10.1070/SM1984v048n01ABEH002671
  • https://www.mathnet.ru/eng/sm/v162/i2/p216
  • This publication is cited in the following 3 articles:
    1. Stepanov V., “On Fourier Integral Multiplicators Generated by the Characteristic Set-Functions”, 299, no. 5, 1988, 1068–1070  mathscinet  zmath  isi
    2. V. D. Stepanov, “On the vanishing of the symbol of a convolution integral operator”, Math. USSR-Sb., 51:1 (1985), 239–253  mathnet  crossref  mathscinet  zmath
    3. Stepanov V., “A Halmos and Sander Problem”, 278, no. 2, 1984, 296–298  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:481
    Russian version PDF:117
    English version PDF:19
    References:69
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025